The spectrum and spectral singularities of differential operators with periodic complex-valued coefficients
Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1316-1324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_8_a3,
author = {O. A. Veliev},
title = {The spectrum and spectral singularities of differential operators with periodic complex-valued coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1316--1324},
year = {1983},
volume = {19},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_8_a3/}
}
TY - JOUR AU - O. A. Veliev TI - The spectrum and spectral singularities of differential operators with periodic complex-valued coefficients JO - Differencialʹnye uravneniâ PY - 1983 SP - 1316 EP - 1324 VL - 19 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_8_a3/ LA - ru ID - DE_1983_19_8_a3 ER -
O. A. Veliev. The spectrum and spectral singularities of differential operators with periodic complex-valued coefficients. Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1316-1324. http://geodesic.mathdoc.fr/item/DE_1983_19_8_a3/